# SDR DJFA20140822001

- Difficulty date: August 22, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N338FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500139
- Aircraft time: 764 hours, 507 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 14804260
- Condition: Melted
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION OF HOT JUG INSTALLATION, PER FLIGHT OPTIONS FLEET CAMPAIGN, CONNECTOR 2530 P3 & J3 WERE FOUND TO BE INCORRECT & THE CONNECTOR SHOWED SIGNS OF ARCING, BURNT.  MAINTENANCE REPLACED THE CONNECTOR, WIRING AND CIRCUIT BREAKERS PER THE ENGINEERING ORDER.  OPS CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
